MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3189
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's ipg became inoperable due to not recharging as recommended.It was also noted that one of the patient's cervical leads had high impedances on all contacts.As a result, the patient may undergo surgical intervention to address the issue.It is unknown which lead had the high impedances.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: octrode lead, model: 3186ans, serial: (b)(6), udi: (b)(4), batch: a000126154.
 
Event or Problem Description
Additional information was received stating the lead was already reported on (manufacturer report number: 1627487-2024-11690) and the lead device information was corrected,.
 
Additional Manufacturer Narrative
Date of event estimated.Correction - section d - lead device information corrected.Correction - section b5 - lead was already reported on manufacturer report number 1627487-2024-11690.

Brand Name
OCTRODE LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
santana industrial park
plano TX 75024
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20601421
Report Number3006705815-2024-08335
Device Sequence Number21068626
Product Code LGW
UDI-Device Identifier05414734406147
UDI-Public(01)05414734406147(10)5006972(17)170131
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3189
Device Catalogue Number3189
Device Lot Number5006972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS IPG; SCS LEAD; SCS LEAD; SCS LEADS (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG